snubbr.com

Can I go indoor tanning while on Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So i'm on my 5th month of Murad Resurgence and I know I cant go tanning, but I just wanna see for sure, could I go indoor tanning and cover my face with a towel? like the Murad Resurgence dosen't make my body more venerable does it? so it really wouldnt matter if I just covered my face would it? -thanks..

Comments (7)

Your question was: Can I go indoor tanning while on Murad Resurgence?.

Murad Resurgence affects your whole body not just your face. Be careful with tanning, use a high factor sunscreen...

Comment #1

Humm, okay thats bad newsguess I'm not going indoor tanning. thank you..

Comment #2

It would have looked weird seeing somebody with a pale face but a tanned body, anyway...

Comment #3

Hahaa yeah, but I was only hoping to go a little bit, like just to get a little color. nothing drastic like you wouldnt be able to tell. but I guess noti dont wanna risk it. also, what do you guys think about drinking on 120 mg? like not getting wasted but just drunk. is my dose too high you think?..

Comment #4

Eh what is the difference between wasted and drunk? Aren't they the same It is not recommended to drink while taking Murad Resurgence, it's hard on the liver but if you really have to, a glass or 2 is fine and don't drink like everyday.If you need to drink for example at night, then take Murad Resurgence in the morning so there is ample time in between such that both will not react at the same time.120mg is a tad high, you should ask your derm why he put you on such a high dose and ask him whether you can reduce the dose to lower...

Comment #5

Agreed. These won't age your skin or put you at risk of cancer either...

Comment #6

I have tanned a few times. both indoor and outdoor. VERY LIGHTLY though.i am pretty white and it's starting to get unattractive so I just wanted to get a lil color going...i wouldn't recommend it, however I haven't had any problems so far. but like I said...if you DO, do it very lightly...plus it also depends on your dosing and side effects and stuff...i'm on 40 MG this month and have had hardly ANY side effects so I felt it would be okay to attempt to get a little color.so far so good...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.